Rivista e Edizione

Volume 80 (2021): Edizione 3 (December 2021)

Volume 79 (2021): Edizione 2 (December 2021)

Volume 78 (2021): Edizione 1 (October 2021)

Volume 77 (2020): Edizione 1 (December 2020)

Volume 76 (2020): Edizione 1 (December 2020)
Real Functions, Dynamical Systems and their Applications

Volume 75 (2020): Edizione 1 (April 2020)
Applied Mathematics'19

Volume 74 (2019): Edizione 1 (December 2019)
Real Functons, Ideals, Measurable Functions, Functional Equations

Volume 73 (2019): Edizione 1 (August 2019)
Number Theory, Algebra and Cryptology '18

Volume 72 (2018): Edizione 1 (December 2018)

Volume 71 (2018): Edizione 1 (December 2018)

Volume 70 (2017): Edizione 1 (September 2017)

Volume 69 (2017): Edizione 1 (June 2017)

Volume 68 (2017): Edizione 1 (March 2017)
Special Edizione: Real Functions ’16, Real Functions, Density Topologies, Porosity

Volume 67 (2016): Edizione 1 (September 2016)

Volume 66 (2016): Edizione 1 (June 2016)
Edizione title: Applied Mathematics ’16

Volume 65 (2016): Edizione 1 (March 2016)
Real Functions '15 — Measure Theory, Real Functions, General Topology. Editors: J. Borsík, 2016.

Volume 64 (2015): Edizione 1 (September 2015)
Number Theory and Cryptology ’15

Volume 62 (2015): Edizione 1 (March 2015)
Special Edizione Title: Real Functions ’14

Volume 61 (2014): Edizione 1 (December 2014)
Special Edizione Title: Applied Mathematics ‘14

Volume 60 (2014): Edizione 1 (September 2014)
Special Edizione Title: Cryptology ’14

Volume 59 (2014): Edizione 1 (June 2014)
Special Edizione Title: Number Theory ‘14

Volume 58 (2014): Edizione 1 (March 2014)
Real Functions ‘13 Real Functions, Topology, Real and Functional Analysis, Locally Convex Spaces

Volume 57 (2013): Edizione 1 (December 2013)
Cryptology

Volume 56 (2013): Edizione 1 (November 2013)
Number Theory

Volume 55 (2013): Edizione 1 (August 2013)

Volume 54 (2013): Edizione 1 (April 2013)
Differential and Difference Equations and Applications ‘2012

Volume 53 (2012): Edizione 1 (December 2012)
TATRACRYPT ‘12

Volume 52 (2012): Edizione 1 (August 2012)

Volume 51 (2012): Edizione 1 (April 2012)
PROBASTAT ‘11

Volume 50 (2011): Edizione 1 (December 2011)
Applied Mathematics and Informatics

Volume 49 (2011): Edizione 1 (August 2011)
Real Functions ‘10

Volume 48 (2011): Edizione 1 (April 2011)
Differential and Difference Equations and Applications 2010

Volume 47 (2010): Edizione 1 (December 2010)
CCEC ‘09

Volume 46 (2010): Edizione 1 (August 2010)
Real Functions ‘09

Volume 45 (2010): Edizione 1 (April 2010)
NILCRYPT ‘10

Volume 44 (2009): Edizione 1 (December 2009)
Real Function ’08 Functional Equation, Measures, Integration and Harmonic Analysis

Volume 43 (2009): Edizione 1 (August 2009)
Differential and Difference Equations and Applications 2008

Volume 42 (2009): Edizione 1 (April 2009)
Real Function ‘07

Dettagli della rivista
Formato
Rivista
eISSN
1338-9750
ISSN
1210-3195
Pubblicato per la prima volta
12 Nov 2012
Periodo di pubblicazione
3 volte all'anno
Lingue
Inglese

Cerca

Volume 46 (2010): Edizione 1 (August 2010)
Real Functions ‘09

Dettagli della rivista
Formato
Rivista
eISSN
1338-9750
ISSN
1210-3195
Pubblicato per la prima volta
12 Nov 2012
Periodo di pubblicazione
3 volte all'anno
Lingue
Inglese

Cerca

14 Articoli
Accesso libero

A characteristic of i-connected spaces

Pubblicato online: 13 Nov 2012
Pagine: 1 - 103

Astratto

Abstract

A theorem characterizing -connected spaces, which are completely Hausdorff, separable, locally and arcwise connected, is presented.

Parole chiave

  • i-connected space
  • completely Hausdorff space
  • locally connected arcwise connected space
Accesso libero

On homeomorphisms of density type topologies generated by functions

Pubblicato online: 13 Nov 2012
Pagine: 7 - 13

Astratto

Abstract

The paper is concerned with homeomorphisms on topological spaces (ℝ, Tƒ), where Tƒ is a generalization of the density topology generated by a function ƒ. It is shown that the density topology is not homeomorphic with any other topology Tƒ and that, under some assumptions, homeomorphic ƒ-density topologies have to be comparable.

Parole chiave

  • density point
  • density topology
  • homeomorphism.
Accesso libero

Existence of continuous utility functions for arbitrary binary relations: some sufficient conditions

Pubblicato online: 13 Nov 2012
Pagine: 15 - 27

Astratto

Abstract

We present new sufficient conditions for the existence of a continuous utility function for an arbitrary binary relation on a topological space. Such conditions are basically obtained by using both the concept of a weakly continuous binary relation on a topological space and the concept of a network weight. We are concerning with suitable topological notions which generalize the concept of compactness and do not imply second countability or local compactness.

Parole chiave

  • hereditarily Lindel¨of space
  • weakly continuous binary relation
  • countable network weight
  • hemicompactness
  • submetrizability.
Accesso libero

Some convergence theorems for bk-integral in locally convex spaces

Pubblicato online: 13 Nov 2012
Pagine: 29 - 40

Astratto

Abstract

In this paper, we present some convergence theorems for Bkintegral of functions taking values in a locally convex topological vector space. These theorems are involved with the notion of equi-Bk-integrability.

Parole chiave

  • Bk-integral
  • locally convex topological vector space
  • convergence theorems
  • equi- Bk-integrability.
Accesso libero

On smítal property

Pubblicato online: 13 Nov 2012
Pagine: 47 - 54

Astratto

Abstract

In this paper, we define and study the property called Sm´ıtal property for the pair (M, I), where M denotes a σ-algebra of subsets of real line and I M is a σ-ideal. It is a generalization of Sm´ıtal lemma. We give some examples of pairs (M, I) having Sm´ıtal property and pairs which do not have this property.

Parole chiave

  • Sm´ıtal lemma
  • Sm´ıtal property
  • Borel measure
  • Lebesgue-Stieltjes measure.
Accesso libero

Strict density topology of the plane. category case

Pubblicato online: 13 Nov 2012
Pagine: 55 - 64

Astratto

Abstract

We study the properties of category density topology of the plane generated by a restricted convergence in the category of double sequences of characteristic functions and more interesting topology generated by a strict convergence in the category of the same sequences, which is a natural modification of a previous one. Similar problems for measure density were considered in [M. Filipczak, W. Wilczy´nski: Strict density topology on the plane. Measure case (in preparation)].

Parole chiave

  • category density of the plane
  • convergence in the restricted sense
  • separation axioms.
Accesso libero

Application of Hurewicz theorem to classification of Π11 -complete sets

Pubblicato online: 13 Nov 2012
Pagine: 65 - 69

Astratto

Abstract

We present a simple proof of a dichotomy theorem by Kechris- -Louveau-Woodin [Kechris, A. S., Louveau, A.: Descriptive set theory and thestructure of sets of uniqueness, London Math. Soc. Lecture Note Ser. 128 (1987), 104-138] telling that every Π11σ-ideal of compact subsets of a Polish space is either Gδ or else Π11 -complete.

Parole chiave

  • analytic set
  • coanalytic set
  • Π<sup>1</sup><sub>1</sub> -complete set
  • hyperspace
  • σ-ideal of compact sets
  • Hurewicz theorem.
Accesso libero

Wqn spaces and related notions

Pubblicato online: 13 Nov 2012
Pagine: 71 - 77

Astratto

Parole chiave

  • Lower and upper semicontinuous functions
  • properties wQN<sub>*</sub>
  • wQN<sup>*</sup>
  • SSP<sub>* </sub>and SSP<sup>*</sup>.

  • Abstract We discuss modifications of wQN and SSP properties for semicontinuous functions with values in some special sets of reals and we give the relations among these notions. We present direct proofs of wQN* → wQN ∗ and SSP∗ → SSP∗.
Accesso libero

Nonmeasurable sets with regular sections

Pubblicato online: 13 Nov 2012
Pagine: 79 - 83

Astratto

Parole chiave

  • Sierpi´nski set
  • nonmeasurable sets on the plane
  • sections of the plane set
Accesso libero

Some remarks on ρ-upper continuous functions

Pubblicato online: 13 Nov 2012
Pagine: 85 - 89

Astratto

Parole chiave

  • density of a set at a point
  • ρ-upper continuous functions
  • approximately continuous functions
  • Baire 1 functions
  • Denjoy property.
Accesso libero

On some characterizations of Baire class one functions and Baire class one like functions

Pubblicato online: 13 Nov 2012
Pagine: 91 - 106

Astratto

Abstract

The basis of our considerations is a characterization of Baire class one functions presented by [Pen-Yee Lee - Wee-Kee Tang - Doingsheng Zhao: An equivalent definition of functions of the first Baire class, in: Proc. Amer. Math. Soc., Vol. 129, 2000, pp. 2273-2275]. In the first part of this paper, we will prove an analogous characterization for functions belonging to the class . In the last part, we will consider various classes of functions connected with the characterization mentioned above, which permits to give a new characterization of Baire class one functions.

Parole chiave

  • Baire one function. B<sub>1</sub>**-function
  • uniformly continuous function
  • lower semicontinuous function
  • weakly lower semicontinuous function
  • upper semicontinuous function.
Accesso libero

The diestel-faires theorem on series

Pubblicato online: 13 Nov 2012
Pagine: 107 - 110

Astratto

Parole chiave

  • subseries convergence
  • weak*.
Accesso libero

A Helly theorem in metric spaces and majored operations

Pubblicato online: 13 Nov 2012
Pagine: 111 - 123

Astratto

Parole chiave

  • metric space
  • vector space
  • vector function
  • bounded variation
  • majored operator. Supported by grant agency Vega
  • N. 2/0212/10.
Accesso libero

On the Lukasiewicz probability theory on IF-sets

Pubblicato online: 13 Nov 2012
Pagine: 125 - 146

Astratto

Parole chiave

  • probability
  • IF-set
  • limit theorems.
14 Articoli
Accesso libero

A characteristic of i-connected spaces

Pubblicato online: 13 Nov 2012
Pagine: 1 - 103

Astratto

Abstract

A theorem characterizing -connected spaces, which are completely Hausdorff, separable, locally and arcwise connected, is presented.

Parole chiave

  • i-connected space
  • completely Hausdorff space
  • locally connected arcwise connected space
Accesso libero

On homeomorphisms of density type topologies generated by functions

Pubblicato online: 13 Nov 2012
Pagine: 7 - 13

Astratto

Abstract

The paper is concerned with homeomorphisms on topological spaces (ℝ, Tƒ), where Tƒ is a generalization of the density topology generated by a function ƒ. It is shown that the density topology is not homeomorphic with any other topology Tƒ and that, under some assumptions, homeomorphic ƒ-density topologies have to be comparable.

Parole chiave

  • density point
  • density topology
  • homeomorphism.
Accesso libero

Existence of continuous utility functions for arbitrary binary relations: some sufficient conditions

Pubblicato online: 13 Nov 2012
Pagine: 15 - 27

Astratto

Abstract

We present new sufficient conditions for the existence of a continuous utility function for an arbitrary binary relation on a topological space. Such conditions are basically obtained by using both the concept of a weakly continuous binary relation on a topological space and the concept of a network weight. We are concerning with suitable topological notions which generalize the concept of compactness and do not imply second countability or local compactness.

Parole chiave

  • hereditarily Lindel¨of space
  • weakly continuous binary relation
  • countable network weight
  • hemicompactness
  • submetrizability.
Accesso libero

Some convergence theorems for bk-integral in locally convex spaces

Pubblicato online: 13 Nov 2012
Pagine: 29 - 40

Astratto

Abstract

In this paper, we present some convergence theorems for Bkintegral of functions taking values in a locally convex topological vector space. These theorems are involved with the notion of equi-Bk-integrability.

Parole chiave

  • Bk-integral
  • locally convex topological vector space
  • convergence theorems
  • equi- Bk-integrability.
Accesso libero

On smítal property

Pubblicato online: 13 Nov 2012
Pagine: 47 - 54

Astratto

Abstract

In this paper, we define and study the property called Sm´ıtal property for the pair (M, I), where M denotes a σ-algebra of subsets of real line and I M is a σ-ideal. It is a generalization of Sm´ıtal lemma. We give some examples of pairs (M, I) having Sm´ıtal property and pairs which do not have this property.

Parole chiave

  • Sm´ıtal lemma
  • Sm´ıtal property
  • Borel measure
  • Lebesgue-Stieltjes measure.
Accesso libero

Strict density topology of the plane. category case

Pubblicato online: 13 Nov 2012
Pagine: 55 - 64

Astratto

Abstract

We study the properties of category density topology of the plane generated by a restricted convergence in the category of double sequences of characteristic functions and more interesting topology generated by a strict convergence in the category of the same sequences, which is a natural modification of a previous one. Similar problems for measure density were considered in [M. Filipczak, W. Wilczy´nski: Strict density topology on the plane. Measure case (in preparation)].

Parole chiave

  • category density of the plane
  • convergence in the restricted sense
  • separation axioms.
Accesso libero

Application of Hurewicz theorem to classification of Π11 -complete sets

Pubblicato online: 13 Nov 2012
Pagine: 65 - 69

Astratto

Abstract

We present a simple proof of a dichotomy theorem by Kechris- -Louveau-Woodin [Kechris, A. S., Louveau, A.: Descriptive set theory and thestructure of sets of uniqueness, London Math. Soc. Lecture Note Ser. 128 (1987), 104-138] telling that every Π11σ-ideal of compact subsets of a Polish space is either Gδ or else Π11 -complete.

Parole chiave

  • analytic set
  • coanalytic set
  • Π<sup>1</sup><sub>1</sub> -complete set
  • hyperspace
  • σ-ideal of compact sets
  • Hurewicz theorem.
Accesso libero

Wqn spaces and related notions

Pubblicato online: 13 Nov 2012
Pagine: 71 - 77

Astratto

Parole chiave

  • Lower and upper semicontinuous functions
  • properties wQN<sub>*</sub>
  • wQN<sup>*</sup>
  • SSP<sub>* </sub>and SSP<sup>*</sup>.

  • Abstract We discuss modifications of wQN and SSP properties for semicontinuous functions with values in some special sets of reals and we give the relations among these notions. We present direct proofs of wQN* → wQN ∗ and SSP∗ → SSP∗.
Accesso libero

Nonmeasurable sets with regular sections

Pubblicato online: 13 Nov 2012
Pagine: 79 - 83

Astratto

Parole chiave

  • Sierpi´nski set
  • nonmeasurable sets on the plane
  • sections of the plane set
Accesso libero

Some remarks on ρ-upper continuous functions

Pubblicato online: 13 Nov 2012
Pagine: 85 - 89

Astratto

Parole chiave

  • density of a set at a point
  • ρ-upper continuous functions
  • approximately continuous functions
  • Baire 1 functions
  • Denjoy property.
Accesso libero

On some characterizations of Baire class one functions and Baire class one like functions

Pubblicato online: 13 Nov 2012
Pagine: 91 - 106

Astratto

Abstract

The basis of our considerations is a characterization of Baire class one functions presented by [Pen-Yee Lee - Wee-Kee Tang - Doingsheng Zhao: An equivalent definition of functions of the first Baire class, in: Proc. Amer. Math. Soc., Vol. 129, 2000, pp. 2273-2275]. In the first part of this paper, we will prove an analogous characterization for functions belonging to the class . In the last part, we will consider various classes of functions connected with the characterization mentioned above, which permits to give a new characterization of Baire class one functions.

Parole chiave

  • Baire one function. B<sub>1</sub>**-function
  • uniformly continuous function
  • lower semicontinuous function
  • weakly lower semicontinuous function
  • upper semicontinuous function.
Accesso libero

The diestel-faires theorem on series

Pubblicato online: 13 Nov 2012
Pagine: 107 - 110

Astratto

Parole chiave

  • subseries convergence
  • weak*.
Accesso libero

A Helly theorem in metric spaces and majored operations

Pubblicato online: 13 Nov 2012
Pagine: 111 - 123

Astratto

Parole chiave

  • metric space
  • vector space
  • vector function
  • bounded variation
  • majored operator. Supported by grant agency Vega
  • N. 2/0212/10.
Accesso libero

On the Lukasiewicz probability theory on IF-sets

Pubblicato online: 13 Nov 2012
Pagine: 125 - 146

Astratto

Parole chiave

  • probability
  • IF-set
  • limit theorems.

Pianifica la tua conferenza remota con Sciendo